# SDR CA990119011

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube
- Part number: 20405040049
- Condition: Cracked
- Location: Mlg
- Component: 204050400001
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CROSS TUBE SHEARED ON LANDING CAUSING DAMAGE TO FUSE AND TAIL BOOM.  CRACK IS BELIEVED TO HAVE STARTED AT AN INTERNAL CORROSION PIT OR VOID.
